Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 116, NWS Memphis, TN

December 25, 20156 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Dec 25, 2015, 10:32 AM CST for 6 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2015, 10:32 AM CST (16:32 UTC)
Expired
Dec 25, 2015, 1:30 PM CST
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, MS, Lafayette County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Yalobusha County, MS

The radar

The Columbus AFB radar (KGWX), 155 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 4.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WGUS54 KMEG 251632
FFWMEG
MSC013-071-107-119-135-161-251930-
/O.NEW.KMEG.FF.W.0116.151225T1632Z-151225T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1032 AM CST FRI DEC 25 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
  LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
  YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
  SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
  SOUTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 130 PM CST

* AT 1032 AM CST...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OXFORD...WATER VALLEY...CHARLESTON...GEORGE PAYNE STATE PARK...
  HOLLY SPRINGS NATIONAL FOREST...TUTWILER...BRUCE...CALHOUN CITY...
  DERMA...COFFEEVILLE...CROWDER...WEBB...SUMNER...POPE...PITTSBORO...
  SLATE SPRINGS...SABOUGLA...SPRINGDALE...DENMARK AND VELMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3370 9030 3375 9030 3377 9018 3378 9017
      3381 9019 3381 9045 3407 9045 3449 8925
      3372 8924 3372 8951 3387 8951 3387 8977
      3390 8977 3390 8992 3382 8993 3381 9013
      3372 9014 3374 9025 3369 9028

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 5:36 AM CST, 4 hours 56 minutes earlier.

Area forecast discussion, Dec 25, 5:36 AM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
536 AM CST FRI DEC 25 2015

.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION BELOW.

&&

.PREV DISCUSSION... /ISSUED 428 AM CST FRI DEC 25 2015/

DISCUSSION...
ACTIVE SPRING-LIKE WEATHER HAS RETURNED TO MUCH OF THE MIDSOUTH...IN
TIME FOR THE CHRISTMAS HOLIDAY.

EARLY MORNING SURFACE ANALYSIS SHOWED A STATIONARY FRONT ROUGHLY
ALONG THE I-40 CORRIDOR...SEPARATING MID/UPPER 60S DEWPOINTS OVER
NORTH MS...AND MID/UPPER 40S DEWPOINTS OVER NORTHEAST AR. THIS
FRONT WAS SERVING AS A FOCUS FOR ISENTROPIC ASCENT UNDER THE RIGHT
ENTRANCE REGION OF UPPER JET CORE OVER THE UPPER MIDWEST AND GREAT
LAKES. EXPECT COLD POOL DEVELOPMENT TO PUSH THE LEADING EDGE OF
THUNDERSTORMS EASTWARD INTO NORTHEAST MS THROUGH EARLY MORNING...WITH
LIMITED SEVERE WEATHER POTENTIAL OVER THE REMAINDER OF NORTH MS
AND WEST TN. ADDITIONAL REDEVELOPMENT OF THUNDERSTORMS IS EXPECTED
TONIGHT OVER NORTH MS AND THE I-40 CORRIDOR...AS LOW LEVEL WARM
ADVECTION REINTENSIFIES AHEAD OF APPROACHING MIDLEVEL HEIGHT FALLS.

HAVE CONTINUED THE FLASH FLOOD WATCH...WITH MINOR EXPIRATION TIME
ADJUSTMENT TO 6 AM SAT. THEREAFTER... HEAVY RAIN THREAT WILL LIFT
NORTH OF THE WATCH AREA...ON INTO SE MO AND WEST KY BY MIDDAY
SATURDAY. UNDER RIDGING ALOFT...SATURDAY/S HIGH TEMPS WILL
AVERAGE 25 TO 30 DEGREES ABOVE NORMAL ACROSS THE MIDSOUTH.

MODELS REMAIN IN AGREEMENT IN DROPPING A 540DM 500MB CLOSED LOW
INTO WEST TX BY MIDDAY SUNDAY. THE DOWNSTREAM SUBTROPICAL MOISTURE
PLUME WILL COMBINE WITH A SAGGING COLD FRONT TO CREATE A HEAVY
RAIN/FLASH FLOOD THREAT INTO NORTHEAST AR AND THE MO BOOTHEEL BY
SUNDAY MORNING. THE SURFACE COLD FRONT WILL DROP SOUTH... LIKELY
ORIENTED ALONG THE MS RIVER SUNDAY EVENING. HEAVY RAIN THREAT WILL
PREVAIL NORTH OF THE FRONT...UNDER STRONGLY DIFFLUENT FLOW ALOFT.
A SECOND FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS WEST OF THE
MS RIVER SUNDAY INTO EARLY MONDAY. DEPENDING ON EVENTUAL FRONTAL
POSITION...THE FLASH FLOOD WATCH MAY NEED EASTWARD EXTENSION.

THE UPPER LOW SHOULD LIFT THROUGH AR INTO SOUTHEAST MO MONDAY
MORNING. A QLCS MAY PRESENT A DAMAGING WIND THREAT SUNDAY NIGHT
INTO EARLY MONDAY.

FOLLOWING THE UPPER LOW/S EXIT MONDAY EVENING...A DRIER AIRMASS
WILL SPREAD INTO THE MIDSOUTH MONDAY NIGHT INTO EARLY TUESDAY.
INCREASING MIDLEVEL CLOUDINESS SHOULD BE THE MAIN IMPACT OF AN
UPPER LEVEL LOW LIFTING THROUGH THE MID MS RIVER VALLEY ON
WEDNESDAY. A REINFORCING COLD FRONT WILL FOLLOW THE EXITING UPPER
LOW... DROPPING LATE WEEK DEWPOINTS EVEN FURTHER. MIDSOUTH WEATHER
WILL LIKELY FEEL A LITTLE MORE SEASONAL AS WE BRING IN 2016.

PWB

&&

.AVIATION...
12Z TAFS

LEADING EDGE OF TSRA WILL GRADUALLY WORK INTO THE TUP VCNTY THIS
MORNING...AS MEM/MKL/JBR REMAIN NORTH OF A STATIONARY FRONT...UNDER
ANAFRONTAL RAINFALL WITH ISOLATED TS.

SURFACE WARM FRONT SHOULD RETURN NORTH TO JUST SOUTH OF AN MEM/MKL
LINE BY 00Z...WITH IFR LIKELY IMMEDIATELY NORTH OF THE BOUNDARY.
THE FRONT SHOULD LIFT TO NEAR JBR BY 12Z SATURDAY...WITH FLIGHT
CAT IMPROVING IN THE WARM SECTOR...WHERE TSRA ISN/T OCCURING EARLY
SATURDAY MORNING.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
     CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRITTENDEN-LEE AR-
     PHILLIPS-ST. FRANCIS.

MO...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
     DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CHESTER-DECATUR-
     FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Dec 25, 7:54 AM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
754 AM CST FRI DEC 25 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-261515-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
754 AM CST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

TODAY...THERE A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER NORTH
MISSISSIPPI.

TONIGHT...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF
A CLARKSDALE TO OXFORD TO CORINTH MISSISSIPPI LINE TONIGHT...AND A
MARGINAL RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE
MIDSOUTH.

PRIMARY SEVERE WEATHER THREATS THROUGH TONIGHT WILL INCLUDE LOCALLY
HEAVY RAINFALL SUFFICIENT TO CAUSE FLASH FLOODING...WITH SECONDARY
THREATS OF LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EAST CENTRAL
ARKANSAS AND NORTHWEST MISSISSIPPI SUNDAY AFTERNOON THROUGH MONDAY
MORNING. DAMAGING WINDS...ONE OR TWO TORNADOES...LARGE HAIL AND
HEAVY RAINFALL WILL BE POSSIBLE.

A MARGINAL RISK OF SEVERE THUNDERSTORMS WILL PERSIST OVER THE
REMAINDER OF THE MIDSOUTH THROUGH THE WEEKEND. THE THREAT OF FLASH
FLOODING WILL INCREASE SUNDAY THROUGH EARLY MONDAY FOR AREAS WEST OF
THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH MONDAY.

PWB

In the hours before

Special weather statement, Dec 25, 7:06 AM CST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
706 AM CST FRI DEC 25 2015

MSZ017-023-024-251345-
ITAWAMBA MS-CHICKASAW MS-MONROE MS-
706 AM CST FRI DEC 25 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 745 AM CST FOR...

SOUTHERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
EAST CENTRAL CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 706 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR NEW WREN...OR 7
MILES SOUTHEAST OF OKOLONA...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHERN ITAWAMBA...EAST CENTRAL CHICKASAW AND MONROE
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3377 8872 3381 8872 3381 8874 3399 8885
      3409 8863 3409 8855 3413 8854 3430 8818
      3390 8823
TIME...MOT...LOC 1306Z 239DEG 47KT 3390 8869
Special weather statement, Dec 25, 8:28 AM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
828 AM CST FRI DEC 25 2015

MSZ002-008-012-013-251500-
TATE MS-LAFAYETTE MS-PANOLA MS-MARSHALL MS-
828 AM CST FRI DEC 25 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 900 AM CST FOR...

SOUTHEASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
EASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 828 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HARMONTOWN...OR 11
MILES NORTHWEST OF OXFORD...MOVING NORTHEAST AT 75 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN TATE...NORTHERN LAFAYETTE...EASTERN PANOLA AND
SOUTHERN MARSHALL COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3432 8972 3455 8972 3456 8971 3455 8967
      3458 8967 3475 8930 3458 8930 3458 8925
      3447 8925
TIME...MOT...LOC 1428Z 242DEG 66KT 3447 8967
Special weather statement, Dec 25, 8:42 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
842 AM CST FRI DEC 25 2015

MSZ022-023-251530-
CALHOUN MS-CHICKASAW MS-
842 AM CST FRI DEC 25 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 930 AM CST FOR...

SOUTHERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
WESTERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 842 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR SABOUGLA...OR 18
MILES EAST OF GRENADA...MOVING NORTHEAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHERN CALHOUN AND WESTERN CHICKASAW COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3383 8951 3401 8888 3382 8888 3381 8889
      3381 8893 3375 8893 3375 8903 3374 8904
      3374 8919 3372 8919 3372 8951
TIME...MOT...LOC 1442Z 236DEG 40KT 3371 8950
Special weather statement, Dec 25, 8:49 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
849 AM CST FRI DEC 25 2015

MSZ011>013-020-021-251515-
TALLAHATCHIE MS-YALOBUSHA MS-LAFAYETTE MS-PANOLA MS-QUITMAN MS-
849 AM CST FRI DEC 25 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 915 AM CST FOR...

NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
WEST CENTRAL LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 849 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR CHARLESTON...MOVING
NORTHEAST AT 60 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN TALLAHATCHIE...NORTHWESTERN YALOBUSHA...WEST
CENTRAL LAFAYETTE...SOUTHEASTERN PANOLA AND SOUTHEASTERN QUITMAN
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3393 9018 3407 9029 3446 8972 3405 8972
TIME...MOT...LOC 1449Z 240DEG 54KT 3405 9016
Special weather statement, Dec 25, 9:57 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
957 AM CST FRI DEC 25 2015

MSZ015-016-023-251630-
LEE MS-CHICKASAW MS-PONTOTOC MS-
957 AM CST FRI DEC 25 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1030 AM CST FOR...

SOUTHWESTERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 957 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HOULKA...OR NEAR
HOUSTON...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHWESTERN LEE...CHICKASAW AND SOUTHEASTERN PONTOTOC
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3382 8913 3408 8913 3417 8872 3388 8873
TIME...MOT...LOC 1557Z 237DEG 47KT 3398 8906

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:48 PM CSTSpecial Weather StatementMEGCalhoun42 min
Dec 24, 8:18 PM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more25 hr
Dec 24, 8:20 PM CSTRiver Flood WarningMEGTunica28 days
Dec 24, 8:23 PM CSTRiver Flood AdvisoryMEGDeSoto4 days
Dec 24, 8:23 PM CSTRiver Flood AdvisoryMEGCoahoma, Tunica4 days
Dec 25, 12:51 AM CSTSevere Thunderstorm WarningMEGCoahoma24 min
Dec 25, 1:01 AM CSTSpecial Weather StatementMEGTunica44 min
Dec 25, 1:14 AM CSTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica31 min
Dec 25, 1:33 AM CSTSevere Thunderstorm WarningMEGPanola, Quitman27 min
Dec 25, 2:25 AM CSTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more3 hr
Dec 25, 2:32 AM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more3 days
Dec 25, 2:32 AM CSTSpecial Weather StatementMEGMarshall28 min
Dec 25, 2:34 AM CSTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate26 min
Dec 25, 2:42 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tate33 min
Dec 25, 2:54 AM CSTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union51 min
Dec 25, 3:07 AM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah38 min
Dec 25, 3:34 AM CSTSevere Thunderstorm WarningMEGAlcorn, Tippah41 min
Dec 25, 5:26 AM CSTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tate, Tunica3 hr
Dec 25, 7:06 AM CSTSpecial Weather StatementMEGMonroe39 min
Dec 25, 7:15 AM CSTSevere Thunderstorm WarningMEGItawamba, Monroe45 min
Dec 25, 8:24 AM CSTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Dec 25, 8:28 AM CSTSpecial Weather StatementMEGLafayette32 min
Dec 25, 8:37 AM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc6 hr
Dec 25, 8:42 AM CSTSpecial Weather StatementMEGChickasaw48 min
Dec 25, 8:49 AM CSTSpecial Weather StatementMEGTallahatchie26 min
Dec 25, 9:07 AM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw53 min
Dec 25, 9:36 AM CSTRiver Flood WarningMEGLafayette, Marshall, Union39 hr
Dec 25, 9:36 AM CSTRiver Flood WarningMEGLowndes, Monroe7 days
Dec 25, 9:57 AM CSTSpecial Weather StatementMEGChickasaw33 min
Dec 25, 10:48 AM CSTAreal Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie3 hr
Dec 25, 12:01 PM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Monroe3 hr
Dec 25, 1:22 PM CSTAreal Flood WarningMEGCalhoun, Coahoma, Lafayette, Panola, Pontotoc, Quitman and 2 more6 hr
Dec 25, 2:08 PM CSTFlash Flood Warning EmergencyMEGMonroe3 hr
Dec 25, 2:13 PM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Pontotoc3 hr
Dec 25, 2:38 PM CSTRiver Flood WarningMEGCalhoun23 hr
Dec 25, 2:38 PM CSTRiver Flood WarningMEGMonroe5 days
Dec 25, 2:38 PM CSTRiver Flood WarningMEGMonroe5 days
Dec 25, 2:41 PM CSTFlash Flood WarningMEGMonroe3 hr
Dec 25, 2:41 PM CSTRiver Flood WarningMEGTate, Tunica24 hr
Dec 25, 4:55 PM CSTAreal Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc14 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.